Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

a few bad days...

Posted by Krazy Kat on June 9, 2002, at 12:03:04

In reply to Re: more on concerta Krazy Kat, posted by Ritch on June 6, 2002, at 13:06:57

last two days have been very slow. i have been very tired and Concerta was no help. but then i slept badly. today i am better, though not at the point i was the first few days on it. i have a fear i react well to stims initially then they even out and don't help much. we'll see.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krazy Kat thread:108313
URL: http://www.dr-bob.org/babble/20020609/msgs/109251.html